# SDR SWAA2012123110981

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,536 hours, 50,721 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 6546452
- Part serial: MA4675
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B GND SPOILER HAS BROKEN MOUNT LUG.  REMOVED AND REPLACED LEFT I/B GND SPOILER ASSY PER M/M.
